# SDR 95ZZZX6814

- Difficulty date: September 26, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6914T
- Make and model: Piper PA-46-310P
- Aircraft serial: 468508074
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Fitting
- Part number: 8422202
- Condition: Rusted
- Location: Stringer Lt
- Part time: 2,384 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIPER SB 962 DATED 9-29-93, DOES NOT COVER RE-INSPECTION OF AREA AFFECTED SOON ENOUGH.  RUST CANNOT BE SEEN UNDER FITTINGS AND BETWEEN AIRCRAFT SKIN.  DISSIMILAR CORROSION SETS UP CAUSING ADDITIONAL DAMAGE.  SUBMITTER RECOMMENDS COMPLETE REMOVAL OF FITTINGS, AND INSTALLATION OF NEW CADMIUM PLATED FITTINGS AS WELL AS TREATMENT OF AIRCRAFT SKIN.  DINITROL AV8 SHOULD BE APPLIED AFTER INSTALLATION PER PIPER SB 962.  RECOMMEND VISUAL INSPECTION EACH 500 HOURS OR 1 YEAR USING BORESCOPE AS AID UNTIL NEW PARTS ARE INSTALLED.
